# SDR SWI2025F01794

- Difficulty date: July 14, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R CORRODED BETWEEN BS 349 TO 364.  REPAIRED THE STRINGER IAW REO 670-53-21-2661 REV-, SRM 51-21-06-001-001-A01, 51-21-16-001-001-A01, 51-42-02-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 53-21-03-101-006-A01, REV 38.
